# SDR SWAA2024111258185

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 69,671 hours, 41,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOCATED ON BAGGAGE BIN BY SEAT 12C INOP.<[01] REPLACED EMERGENCY LIGHT HOUSING ASSY ON BAGGAGE BIN LOCATED BY SEAT 12C; OPTS CHECK GOOD REF AMM 33-51-03 AND SIP.
